MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035442540
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 05/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The adverse event reported for the subject device was also reported for another coil (target 360 ultra 3mm x 6cm) used during the procedure.It is unknown at this time which of the 2 coils was related to the adverse event.Device remains implanted.
 
Event or Problem Description
It was reported that during stent assisted coil embolization of the anterior communicating artery (acom) aneurysm, a thrombus on the coil was noted at the acom with slow flow at the a2 segment of the anterior cerebral artery (aca).Platelet aggregation inhibitor and anticoagulant medication were given to the patient.The adverse event was resolved without residual effects.The adverse event was related to the coil and to the procedure.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.However, patient thrombosis in untreated vessel is a known risk associated with endovascular procedures and noted as such in the device directions for use (dfu).Therefore, an assignable cause of anticipated procedural complication was assigned to this event.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 2.5 MM X 4 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5724337
Report Number3008881809-2016-00033
Device Sequence Number10918221
Product Code HCG
UDI-Device Identifier07613252600305
UDI-Public(01)07613252600305(17)190228(10)18870085
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue NumberM0035442540
Device Lot Number18870085
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/14/2016
Supplement Report FDA Received Date08/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age50 YR